# SDR CA190326016

- Difficulty date: March 25, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Aerosp ATR42-500
- Aircraft time: 35,983 hours
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: S53572700210
- Condition: Cracked
- Location: Frame 26
- Part time: 36,274 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING THE HMV VISIT, UPON INSPECTION (425-535148-SDI-10000-1), CRACK WAS FOUND ON THE L/H FR.26 SHEAR ANGLE BTW.STR. 12-13. REFER TO WO 33424191 NR #00010. PART TO BE REPLACED. (TC# 20190326016)
